Flash Flood, Mohave
- When
- July 26, 5:14 PM MST to 5:44 PM MST
- Where
- Mohave County, 3 mi E of Willow Beach
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.867, -114.617
Water over the access road to Willow Beach.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before the first event at Jul 26, 3:36 PM MST, 1 hour 38 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 336 PM PDT TUE JUL 26 2005 .SYNOPSIS...DRIER AIR WILL CONTINUE TO WORK INTO THE SOUTHERN GREAT BASIN AND MOJAVE DESERT WITH THUNDERSTORMS CONFINED TO SOUTHERN MOHAVE COUNTY AND EASTERN SAN BERNARDINO COUNTY TODAY WITH GENERALLY DRY CONDITIONS ALL AREAS ON WEDNESDAY. WITH THE DRIER CONDITIONS TEMPERATURES WILL BE CLIMB TO ABOVE NORMAL READINGS BOTH WEDNESDAY AND THURSDAY. && .SHORT TERM...THUNDERSTORMS HAVE BEEN DEVELOPING ALONG THE LOW LEVEL MOISTURE GRADIENT FROM WESTERN CLARK COUNTY AND FAR SOUTHEASTERN SAN BERNARDINO COUNTY EAST ACROSS MUCH OF MOHAVE COUNTY. DRIER AIR ALOFT CONTINUES TO SPREAD INTO THE REGION BUT THE SOUTHERN ZONES STILL HAVE PW IN THE 1.0-1.5 RANGE. WARMER MID-LEVEL TEMPERATURES SEEM TO BE CAPPING WESTERN AND CENTRAL SAN BERNARDINO AND LOWER DEWPOINTS COMBINED WITH A MORE STABLE AIR COLUMN ARE INHIBITING CONVECTION NORTH OF THE LAS VEGAS VALLEY. AS MENTIONED ON THE MORNING UPDATE DISCUSSION...THERE IS A WEAK SHORT EMBEDDED IN THE NORTHWEST FLOW... BUT THE CONVECTION IS MOSTLY BUOYANCY DRIVEN...SO MUCH OF IT SHOULD DECAY WITHIN A COUPLE HOURS AFTER SUNSET. WE SHOULD SEE A BRIEF REPRIEVE TOMORROW BEFORE A MOIST SOUTHERLY MID-LEVEL FLOW RETURNS THURSDAY AND FRIDAY. && .LONG TERM...MID LEVEL HIGH EXPECTED TO SHIFT BACK EAST TO NEAR THE FOUR CORNERS ON FRIDAY AND THEN REMAIN CLOSE TO THERE INTO THE BEGINNING OF NEXT WEEK. THIS SHOULD BRING A RETURN TO A MORE ACTIVE MONSOONAL FLOW PATTERN ON FRIDAY AND FOR THE WEEKEND. WILL HAVE TO WATCH THE REMNANT CIRCULATION FROM GERT AS IT CROSSES THE SOUTHERN END OF THE GULF OF CALIFORNIA OVER THE NEXT FEW DAYS TO SEE IF IT CAN INITIATE A GULF SURGE WHICH COULD BRING ADDITIONAL MOISTURE INTO THE REGION ON FRIDAY. LIKE ANY MONSOON DAY...WILL HAVE TO WATCH FOR MESOSCALE FORCING MECHANISMS EACH DAY OR WAIT FOR DAYTIME HEATING TO ACT ON MOIST AND UNSTABLE AIR TO GENERATE THUNDERSTORMS. INCREASED POPS FOR FRIDAY SINCE BOTH NAM AND GFS ARE SHOWING ABUNDANT MID LEVEL MOISTURE WORKING IN. ALSO EXPANDED POPS FURTHER WESTWARD THROUGH THE WEEKEND. SOUTHWEST FLOW ALOFT ASSOCIATED WITH A TROUGH MOVING INTO THE PACNW ON MONDAY AND TUESDAY MAY DRY OUT THE NORTHWEST PORTION OF THE CWA FOR THE BEGINNING OF NEXT WEEK. TEMPERATURES WILL RUN NEAR OR SLIGHTLY BELOW NORMAL THROUGH THE EXTENDED PERIOD WITH THE INCREASED CLOUD COVER AND MOISTURE. && .AVIATION...TAF ADEQUATELY COVERS ALL EXPECTED WEATHER AT KLAS THROUGH THE PERIOD. THUNDERSTORMS WILL AFFECT AIR TRAVEL PRIMARILY THROUGH THE PEACH SPRINGS AND DAGGETT CORRIDORS THROUGH THIS EVENING. THUNDERSTORMS ARE NOT EXPECTED TO AFFECT KLAS...ALTHOUGH WILL HAVE TO MONITOR TO SEE IF OUTFLOW BOUNDARIES FROM NEARBY THUNDERSTORMS COULD CAUSE A QUICK WIND SHIFT. && .VEF WATCHES/WARNINGS/ADVISORIES... .NV...NONE. .AZ...NONE. .CA...NONE. && RUNK/DAVIS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 632 AM PDT TUE JUL 26 2005 AZZ001>003-036-CAZ026>029-NVZ014>022-271400- DEATH VALLEY NATIONAL PARK CA-ESMERALDA AND CENTRAL NYE COUNTY NV- LAKE HAVASU AND FORT MOHAVE AZ-LAKE MEAD NATIONAL RECREATION AREA AZ- LAKE MEAD NATIONAL RECREATION AREA NV-LAS VEGAS VALLEY NV- LINCOLN COUNTY NV-NORTHEAST CLARK COUNTY NV-NORTHWEST DESERTS AZ- NORTHWEST PLATEAU AZ- OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES CA- SAN BERNARDINO COUNTY DESERTS CA-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY CA-SHEEP RANGE NV- SOUTHERN CLARK COUNTY NV-SPRING MOUNTAINS-RED ROCK CANYON NV- WESTERN CLARK AND SOUTHERN NYE COUNTY NV- 632 AM PDT TUE JUL 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA...SOUTHERN NEVADA AND NORTHWEST ARIZONA. .TODAY...TUESDAY. ISOLATED THUNDERSTORMS EXPECTED OVER MOHAVE COUNTY THIS AFTERNOON...OTHERWISE DRIER AIR MASS MOVED OVER THE AREA WHICH SHOULD RESULT IN WARMER DAY TIME TEMPERATURES AND GENERALLY DRY CONDITIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. DRY CONDITIONS TO CONTINUE OVER THE AREA INTO WEDNESDAY BEFORE MOISTURE BEGINS TO RETURN TO THE AREA ON THURSDAY. INCREASING MOISTURE INTO THE WEEKEND WILL THEN INCREASE THE CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS FROM THURSDAY ON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The Las Vegas radar (KESX), 31 km away, was scanning. The volume nearest the first event began at 00:16 UTC.
1 flash flood. Local standard time, as filed.
Water over the access road to Willow Beach.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arizona in 2005Every state in 2005This day in weather historyWarnings in Arizona, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5458415.